Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Palpable lymph nodes. Taking rifampin, izoniazid. History of TB lymphadenitis. Relapse?

I was diagnosed with TB lymphadenitis of the right axilla , female 35y/o. I had surgery last Nov 2011 and underwent 6 months of drug therapy that includes rifampin, izoniazid and ethambutol . I completed the course of medicines first week of June 2012. Now, after more than a month without the medicine I experience palpable lymph nodes.Is this normal occurence, I am having a relapse?
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response

You had taken Antituberculosis Treatment for TB lymphadenitis.
Now you're having palpable nodes.
It may relapse, reinfection or a new infection.
Initially do FNAC of the nodes.
Based on the result decide on treatment.
If the result is inconclusive than pus culture and a drug resistance study.
Check yourself for any immune deficiency condition.
Answered: Fri, 17 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor